# SDR AALA20150210001

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 64,796 hours, 8,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FWD FLOOR PROXIMITY LIGHT EXIT SIGN BASE IS BROKEN.  R & R EXIT SIGN BASE & PERFORMED OPERATIONAL CHECK IAW AMM 33-51-05.  SYS CHECKED NORMAL.
